Normalisation des champs de vecteurs holomorphes
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Exposé no. 564, p. 55-70
@incollection{SB_1980-1981__23__55_0,
     author = {Martinet, Jean},
     title = {Normalisation des champs de vecteurs holomorphes},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1981},
     note = {talk:564},
     pages = {55-70},
     zbl = {0481.34013},
     mrnumber = {647488},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1980-1981__23__55_0}
}
Martinet, Jean. Normalisation des champs de vecteurs holomorphes, dans Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Exposé no. 564, pp. 55-70. http://www.numdam.org/item/SB_1980-1981__23__55_0/

[1] V.-I. Arnol'D - Bifurcations of invariant manifolds of differential equations and normal forms in neighborhoods of elliptic curves, Funkts. Anal. Prilozhen. 10,4(1976), 249-258. | MR 431285 | Zbl 0346.58003

[2] A.-D. Brjuno - Analytical form of differential equations, Trans. Moscow Math. Soc., 25(1971), 131-288. | MR 377192 | Zbl 0272.34018

[3] C. Camacho, N.-H. Kuiper and J. Palis - The topology of holomorphic flows with singularity, Publ. Math. I.H.E.S., 48(1978), 5-38. | Numdam | MR 516913 | Zbl 0411.58018

[4] H. Dulac - Solutions d'un système d'équations différentielles dans le voisinage des valeurs singulières, Bull. Soc. Math. France, 40(1912), 324-383. | JFM 43.0391.01 | Numdam | MR 1504694

[5] H. Dulac - Recherches sur les points singuliers des équations différentielles, Journal Ec. Polytechnique, 2 9(1904), 1-125. | JFM 35.0331.02

[6] J.-P. Françoise - Sur les formes normales de champs de vecteurs, Bull. Union Math. Ital., 5 17 A(1980), 60-66. | MR 562114 | Zbl 0522.58044

[7] J.-P. Françoise - Singularités de champs isochores, à paraître au Duke Math. Journal. | Zbl 0482.58012

[8] J. Martinet et J.-P. Ramis - Classification de certaines singularités d'équations différentielles, à paraître.

[9] J.-F. Mattei et R. Moussu - Intégrales premières et holonomie, à paraître aux Annales E.N.S.. | Numdam | Zbl 0458.32005

[10] V.-A. Pliss - On the reduction of an analytic system of differential equations to a linear form, Diff. Eq., 1(1965), 111-118. | MR 196155 | Zbl 0195.10103

[11] H. Poincare - Oeuvres, vol. 1, Gauthiers-Villars, Paris, 1968, XLIX-CXXLIX.

[12] A.-S. Pyartli - Birth of complex invariant manifolds close to a singular point of a parametrically dependant vector field, Funk. Anal. Prilozhen, 6 4(1972), 339-340. | Zbl 0295.34032

[13] H. Rüssmann - On the convergence of power series transformations of analytic mappings near a fixed point into a normal form, Preprint I.H.E.S., 1977.

[14] C.-L. Siegel - Über die Normalform analytischer Differentialgleichungen in der Nähe einer Gleichgewichtlösung, Nach. Akad. Wiss. Göttingen, Math. phys. Kl. II A(1952), 21-30. | MR 57407 | Zbl 0047.32901

[15] B. Turco - Sur les formes normales de singularités isolées de champs de vecteurs avec résonnances, Thèse 3è Cycle, Reims, 1980.